Volume 20, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Contact structures, deformations and taut foliations

Jonathan Bowden

Geometry & Topology 20 (2016) 697–746
Bibliography
1 D V Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967) 3 MR0224110
2 J Bowden, Exactly fillable contact structures without Stein fillings, Algebr. Geom. Topol. 12 (2012) 1803 MR2979998
3 D Calegari, Foliations and the geometry of 3–manifolds, Oxford University Press (2007) MR2327361
4 J Cantwell, L Conlon, Endsets of exceptional leaves ; a theorem of G Duminy, from: "Foliations: geometry and dynamics" (editors L Walczak Pawełand Conlon, R Langevin, T Tsuboi), World Scientific (2002) 225 MR1882772
5 V Colin, Structures de contact tendues sur les variétés toroïdales et approximation de feuilletages sans composante de Reeb, Topology 41 (2002) 1017 MR1923997
6 D Eisenbud, U Hirsch, W Neumann, Transverse foliations of Seifert bundles and self-homeomorphism of the circle, Comment. Math. Helv. 56 (1981) 638 MR656217
7 Y M Eliashberg, W P Thurston, Confoliations, 13, Amer. Math. Soc. (1998) MR1483314
8 T Etgü, Tight contact structures on laminar free hyperbolic three-manifolds, Int. Math. Res. Not. 2012 (2012) 4775 MR2989619
9 J B Etnyre, Contact structures on 3–manifolds are deformations of foliations, Math. Res. Lett. 14 (2007) 775 MR2350123
10 H Eynard-Bontemps, Sur deux questions connexes de connexité concernant les feuilletages et leurs holonomies, PhD thesis, École Normale Supérieure de Lyon (2009)
11 É Ghys, Rigidité différentiable des groupes fuchsiens, Inst. Hautes Études Sci. Publ. Math. (1993) 163 MR1259430
12 E Ghys, V Sergiescu, Stabilité et conjugaison différentiable pour certains feuilletages, Topology 19 (1980) 179 MR572582
13 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
14 E Giroux, Structures de contact sur les variétés fibrées en cercles audessus d’une surface, Comment. Math. Helv. 76 (2001) 218 MR1839346
15 W M Goldman, Topological components of spaces of representations, Invent. Math. 93 (1988) 557 MR952283
16 A Hatcher, Notes on basic 3–manifold topology, (2007)
17 K Honda, Confoliations transverse to vector fields, preprint (1998)
18 K Honda, On the classification of tight contact structures, I, Geom. Topol. 4 (2000) 309 MR1786111
19 K Honda, On the classification of tight contact structures, II, J. Differential Geom. 55 (2000) 83 MR1849027
20 M Jankins, W Neumann, Homomorphisms of Fuchsian groups to PSL(2,R), Comment. Math. Helv. 60 (1985) 480 MR814153
21 A Larcanché, Topologie locale des espaces de feuilletages en surfaces des variétés fermées de dimension 3, Comment. Math. Helv. 82 (2007) 385 MR2319934
22 Y Lekili, B Ozbagci, Milnor fillable contact structures are universally tight, Math. Res. Lett. 17 (2010) 1055 MR2729630
23 P Lisca, G Matić, Transverse contact structures on Seifert 3–manifolds, Algebr. Geom. Topol. 4 (2004) 1125 MR2113899
24 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact 3–manifolds, III, J. Symplectic Geom. 5 (2007) 357 MR2413308
25 P Massot, Geodesible contact structures on 3–manifolds, Geom. Topol. 12 (2008) 1729 MR2421139
26 P Massot, Infinitely many universally tight torsion free contact structures with vanishing Ozsváth–Szabó contact invariants, Math. Ann. 353 (2012) 1351 MR2944032
27 S Matsumoto, Numerical invariants for semiconjugacy of homeomorphisms of the circle, Proc. Amer. Math. Soc. 98 (1986) 163 MR848896
28 S Matsumoto, Some remarks on foliated S1 bundles, Invent. Math. 90 (1987) 343 MR910205
29 A Mori, A note on Thurston–Winkelnkemper’s construction of contact forms on 3–manifolds, Osaka J. Math. 39 (2002) 1 MR1883910
30 R Naimi, Foliations transverse to fibers of Seifert manifolds, Comment. Math. Helv. 69 (1994) 155 MR1259611
31 G Szekeres, Regular iteration of real and complex functions, Acta Math. 100 (1958) 203 MR0107016
32 W Thurston, Foliations on three-manifolds that are circle bundles, PhD thesis, University of California, Berkeley (1972)
33 T Vogel, Uniqueness of the contact structure approximating a foliation, preprint (2013) arXiv:1302.5672
34 J W Wood, Foliations on 3–manifolds, Ann. of Math. 89 (1969) 336 MR0248873